Gaussian bi-periodic Fibonacci and Gaussian bi-periodic Lucas sequences

  • Sukran Uygun Gaziantep University

Abstract

In this study, we bring into light of the gaussian bi-periodic Fibonacci and gaussian bi-periodic Lucas sequences. The Binet formula as well as the generating function for these sequences are given. The convergence property of the consecutive terms of this sequence is examined after which the well known Cassini, Catalan and the D'ocagne identities as well as some related summation formulas are also given.

References

AŞCI, M.; GUREL, E. Gaussian Jacobsthal and Gaussian Jacobsthal Lucas Numbers. Ars Combinatoria, 111, 2013, 53-63.

BİLGİCİ, G. Two generalizations of Lucas sequence, Applied Mathematics and Computation, 245, 2014, 526-538.

COSKUN, A.; TASKARA, N. A note on the bi-periodic Fibonacci and Lucas matrix sequences, Applied Mathematics and Computation, 320, 2018, 400–406.

EDSON, M.; YAYENİE, O. A new generalization of Fibonacci sequences and the extended Binet.s formula, INTEGERS Electron. J. Comb. Number Theor.,9, 2009, A 639-654.

HALİCİ, S.; ÖZ, S. On Some Gaussian Pell and Pell-Lucas Numbers, Ordu Uni., Science and Technology Journal, 6.1, 2016.

HARMAN, C. J. Complex Fibonacci numbers. Fibonacci Quarterly, 19(1), 1981, 82–86.

JORDAN, J. H. Gaussian Fibonacci and Lucas numbers. Fibonacci Quarterly, 3, 1965, 315–318.

JUN, S. P.; CHOİ, K. H. Some properties of the Generalized Fibonacci Sequence by Matrix Methods, Korean J. Math, 24(4), 2016, 681-691.

PETHE, S.; HORADAM, A. F. Generalized Gaussian Fibonacci numbers. Bull. Austral. Math. Soc., 33(1), 1986, 37–48.

UYGUN, S.; KARATAS, H. A New Generalization of Pell-Lucas Numbers (Bi-Periodic Pell-Lucas Sequence), Communications in Mathematics and Applications, 10(3), 2019, 1-12.

UYGUN, S.; KARATAS, H. Bi-Periodic Pell Sequence, Academic Journal of Applied Mathematical Sciences, 6(7), 2020, 136-144.

UYGUN, S.; OWUSU, E. A New Generalization of Jacobsthal Numbers (Bi-Periodic Jacobsthal Sequences), Journal of Mathematical Analysis, 7(5), 2016, 28-39.

UYGUN, S.; OWUSU, E. A Note on bi-periodic Jacobsthal Lucas Numbers, Journal of Advances in Mathematics and Computer Science, 34(5), 2019, 1-13.

YAYENİE, O. A note on generalized Fibonacci sequence, Appl. Math. Comput., 217, 2011, 5603-5611.

YAYENİE, O. New Identities for Generalized Fibonacci Sequences and New Generalization of Lucas Sequences, Southeast Asian Bulletin of Mathematics, 36, 2012, 739–752.

YOUNSEOK, C. Some Identities on Generalized Bi-periodic Fibonacci Sequences, International Journal of Mathematical Analysis,13(6), 2019, 259

Published
13-05-2021
Section
Pure Mathematics